MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-7510
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0501.Patient problem code: f26 h3 other text : see manufacture narration.
 
Event or Problem Description
It was reported: customer received kit with defective issue; no pt harm.Event description states: could not screw on tube defect.Additional info from customer: could you please provide a further description of the issue? customer state the cap that you snap on after you attached the bottle was not working.Was the drainage line disconnected from the bottle at any point during the drain or was it noticed prior to drainage? noticed this issue after she was finished draining.If it is before use and did, they attempt to reconnect it? need to verify the line was disconnected prior to use and the bottle was discarded immediately, bottle was not used.Bottle was used and only was able to pull a little then discarded the bottle.Was the clamp properly closed until after the plunger was pressed yes.Where is the catheter located? abdomen or chest ?abdomen.Is there a photo or sample available showing the reported issue? if yes, please provide mailing address and email address.No.What was the impact to the patient? no.What is the number of occurrence? no.What is the event date? no.Are you able to identify the batch number? no.
 
Event or Problem Description
Event description states: could not screw on tube defect additional info from customer: - could you please provide a further description of the issue? customer state the cap that you snap on after you attached the bottle was not working.- was the drainage line disconnected from the bottle at any point during the drain or was it noticed prior to drainage? noticed this issue after she was finished draining.- if it is before use and did, they attempt to reconnect it? - need to verify the line was disconnected prior to use and the bottle was discarded immediately, bottle was not used.Bottle was used and only was able to pull a little then discarded the bottle.- was the clamp properly closed until after the plunger was pressed yes - where is the catheter located? abdomen or chest ?abdomen -is there a photo or sample available showing the reported issue? if yes, please provide mailing address and email address.No - what was the impact to the patient? no - what is the number of occurrence? no - what is the event date? no -are you able to identify the batch number? no.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.We would be very interested in examining product that does not meet your expectations and our quality standards.A photo of the defect could assist our quality team in their investigation.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis of the affected device.Examination of the product involved may provide clarification as to the cause for the reported failure.We regret any inconveniences this incident may have caused you and your facility.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.H3 other text : see manufacture narration.

Brand Name
PLEURX DRAINAGE KIT 1000ML
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key17775355
Report Number9680904-2023-00033
Device Sequence Number20396350
Product Code PNG
UDI-Device Identifier10885403090707
UDI-Public(01)10885403090707
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number50-7510
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown